# SDR SWAA2025060274802

- Difficulty date: May 24, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSOCIATED WITH EMERGENCY BATTERY PACK M1669 FAIL<[01] REMOVED AND REPLACED BATTERY PACK M1669 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-805;[02] VERIFIED ACTION 1. JOB COMPLETE.
